# SDR GLBA201007261

- Difficulty date: July 26, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 29,209 hours, 36,078 cycles
- Engine: Pwa PT6A67D
- Engine time: 29,317 hours, 30,690 cycles
- System (JASC): 7250 · Turbine Section
- Part: Gas Generator
- Condition: Seized
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

PILOT REPORTED THAT RIGHT ENGINE SECURED IN FLIGHT, ITT WAS STEADILY RISING ABOVE LIMITS TO AROUND 940C AND TORQUE WAS STEADILY DECREASING UNTIL ENGINE WAS SECURED. AFTER LANDING OIL FOUND LEAKING FROM ENGINE AND PROP WAS SEIZED. MAINTENANCE PULLED THE COCKPIT VOICE RECORDER AND FLIGHT DATA RECORDER FOR FURTHER INVESTIGATION. REPLACED THE ENGINE OIL COOLER, HOSES, AND RIGHT EXITER BOX. QUALITY ASSURANCE WAS REQUESTED TO INSPECT FOR RIGHT ENGINE FOD DAMAGE, OVER TEMPERATURE SITUATION, AND A LOSS OF OIL INSPECTIONS. THEY ALSO INSPECTED FOR AUDIBLE RUBBING, BINDING, OR SCRAPING AND WINDMILLING ISSUES. THE RIGHT ENGINE WAS THEN REPLACED.
